Abstract

The aim of the present paper is to derive a new Integral formulae’s for the H - function due to Inayat-Hussain whose based upon some integral formulae due to Qureshi et.al. The results are obtained in a compact form containing the multivariable Polynomials.

How to Cite
PRAVEEN AGARWAL, Dr.. Integral Formulae’s Involving Two H ̅-function and Multivariable Polynomials. Global Journal of Science Frontier Research, [S.l.], v. 12, n. 4-F, apr. 2012. ISSN 2249-4626. Available at: <https://journalofscience.org/index.php/GJSFR/article/view/614>. Date accessed: 20 jan. 2022.